# SDR SWAA120457

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 74,881 hours, 58,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 707, RBL 24.5.  REPAIRED WEB IAW SRM AND EA.
